# SDR HNAA2022011300050

- Difficulty date: January 12, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 46,267 hours, 42,846 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  650     78-33  2598492  12JAN22  CLT  ASSGN
      ENG 2 REV DISAGREE ON TAKE OFF ROLL.
                                          31933    00 AKR
      HISTORY: .
      MEL   12JAN22  19:07  CLT  C01206  78-2
            ENG 1(2) REV DISAGREE MESS
CURRENTLY ON THE MEL  R&R RELAY K0640 AS REQ OPS CHECK GOOD NO CMC OR
            EICAS MSG OK FOR SERVICE AT THIS TIME.REACTIVATED
            #2 T/R.NO FADEC MSG.
